Electron. J. Diff. Eqns., Vol. 2004(2004), No. 78, pp. 1-8.

Generic solvability for the 3-D Navier-Stokes equations with nonregular force

Jihoon Lee

We show that the existence of global strong solutions for the Navier-Stokes equations with nonregular force is generically true. Similar results for equations without the nonregular force have been obtained by Fursikov [5]. Our main tools are the Galerkin method and estimates on its solutions.

Submitted February 24, 2004. Published June 4, 2004.
Math Subject Classifications: 35A05, 76N10.
Key Words: Stochastic Navier-Stokes equations, generic solvability.

Show me the PDF file (209K), TEX file, and other files for this article.

Jihoon Lee
Max-Planck institute for mathematics in the sciences
Insel str. 22-26 04103 Leipzig, Germany
email: zhlee@math.snu.ac.kr

Return to the EJDE web page